Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 974868, 13 pages
http://dx.doi.org/10.1155/2015/974868
Research Article

Bifurcation Analysis and Chaos Control in a Discrete Epidemic System

1Department of Mathematics and Information Science, Beifang University of Nationalities, Yinchuan, Ningxia 750021, China
2Department of Mathematics and Statistics, Zhoukou Normal University, Zhoukou, Henan 466001, China

Received 14 June 2015; Accepted 9 August 2015

Academic Editor: Garyfalos Papashinopoulos

Copyright © 2015 Wei Tan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Tan, Jianguo Gao, and Wenjun Fan, “Bifurcation Analysis and Chaos Control in a Discrete Epidemic System,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 974868, 13 pages, 2015. doi:10.1155/2015/974868